# SDR SWAA040299

- Difficulty date: January 30, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 32,553 hours, 28,329 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6544610
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK, ON TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  RETURNED TO HOU WITH 3 GREEN GEAR LIGHTS.  GEAR EXTENDED NORMALLY.  REMOVED AND REPLACED NOSE GEAR RETRACT ACTUATOR PER MM.
